Equilibrium solutions for microscopic stochastic systems in population dynamics

  • Received: 01 May 2012 Accepted: 29 June 2018 Published: 01 April 2013
  • MSC : Primary: 92D25, 60J75, 45K05; Secondary: 35Q92, 35R09.

  • The present paper deals with the problem of existence of equilibrium solutionsof equations describing the general population dynamics at the microscopic levelof modified Liouville equation (individually--based model) corresponding to a Markovjump process. We show the existence of factorized equilibrium solutions and discussuniqueness. The conditions guaranteeing uniqueness or non-uniqueness are proposedunder the assumption of periodic structures.

    Citation: MirosŁaw Lachowicz, Tatiana Ryabukha. Equilibrium solutions for microscopic stochastic systems in population dynamics[J]. Mathematical Biosciences and Engineering, 2013, 10(3): 777-786. doi: 10.3934/mbe.2013.10.777

    Related Papers:

  • The present paper deals with the problem of existence of equilibrium solutionsof equations describing the general population dynamics at the microscopic levelof modified Liouville equation (individually--based model) corresponding to a Markovjump process. We show the existence of factorized equilibrium solutions and discussuniqueness. The conditions guaranteeing uniqueness or non-uniqueness are proposedunder the assumption of periodic structures.
    加载中
    [1] Appl. Math. Lett., 9 (1996), 65-70.
    [2] Transport Theory Statist. Phys., 29 (2000), 125-139.
    [3] Math. Comput. Modelling, 20 (1994), 107-122.
    [4] Math. Models Methods Appl. Sci., 18 (2008), 593-646.
    [5] Behavioural Sciences, 19 (1974), 374-382.
    [6] SIAM J. Appl. Math., 52 (1992), 1442-1468.
    [7] SIAM J. Appl. Math., 59 (1998), 787-809.
    [8] J. Diff. Eqs., 246 (2009), 1387-1421.
    [9] in "Multiscale Problems in the Life Sciences. From Microscopic to Macroscopic" (eds. V. Capasso and M. Lachowicz), in Lecture Notes in Mathematics, 1940, Springer, (2008), 201-268.
    [10] Prob. Engin. Mech., 26 (2011), 54-60.
    [11] Nonlinear Analysis Real World Appl., 12 (2011), 2396-2407.
    [12] Math. Models Methods Appl. Sci., 11 (2001), 1375-1390.
    [13] Comm. Partial Diff. Eqs., 34 (2009), 419-456.
    [14] J. Theoret. Biol., 174 (1995), 313-323.
    [15] Harvard University Press, Cambridge, 1975.

    © 2013 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(32) PDF downloads(550) Cited by(5)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog